# SDR UALA2012102906228

- Difficulty date: October 27, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 42,170 hours, 16,551 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 390
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT CONT ELAC 1 PITCH CONTROL FAULT.  REPLACED 1 ELAC PER AMM.  OPERATIONAL TEST GOOD PER AMM.
